# SDR 96ZZZX1270

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Gibbs Service Center Inc, repair station VT3R931L
- Aircraft: N9617F
- Make and model: Cessna 208
- Aircraft serial: 20800107
- System (JASC): 2460 · DC Power Distribution System
- Part: Bus Bar
- Part number: 26700045
- Condition: Defective
- Location: Panel Assy
- Component: 261318118
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT IN IMC ATC NOTED MODE 'C' INOPERATIVE.  CONFIRMED PROBLEM, ALSO FOUND RT FUEL QUANTITY FUEL FLOW AND ITT INOPERATIVE.  DURING DESCENT, PROBLEM DISAPPEARED.  EXTENSIVE TROUBLESHOOTING REVEALED WIRE WHICH JUMPS TO THE BUS THAT CONTROLS THE INTERMITTENT SYSTEMS WAS LOOSE AT THE CIRCUIT BREAKER.  FOUND THE THREADS IN THE TAB WHICH THE JUMPER ATTACHES TO WERE DAMAGED.  THE SCREW WOULD 'BOTTOM OUT' AND GET TIGHT, BUT THE CONNECTOR WAS FREE TO ROTATE CAUSING INTERMITTENT CONDITION.
